Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from fissures and frequent bowel movements. Suggest some medicine to be taken?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Hi, I am Susmita . I have been suffering from fissures from quite some time. Taken fibre XXXXXXX food, Flagyl 400 mg thrice a day, applied ointment(annovate) and went for sitz bath. Unsure as why this condition come son and off. Please prescribe medicines for rectal bleeding. Blood is accompanied with stools - broght red in colour. Stool consistency is normal. I dont have any abdominal pain. Aslo, the doctor has prescribed Metacef for infection. I want some medication for the bleeding to get stopped. My abdomen remain sbloated most of the time and I suffer from frequent bowel syndrome.
Posted Fri, 27 Jul 2012 in Digestion and Bowels
Answered by Dr. Ramesh M.Vachharajani 43 minutes later

Thanks for posting query.

To stop bleeding from fissure is difficult as there is some amount of healing and as soon as you pass stool, it touches the fissure and clotted blood will be wiped out and you get bleeding again.

To get temporary relief doctors advise medicines like Rutin, vitamin C etc.

But there is very simple surgical procedure called Lord's method, is minor surgical procedure and within minutes your problem can be corrected.

I suggest you to Consult surgeon and get examined.

Meanwhile take Liquid Cremaffin that is available without prescription and take 1 table spoonful at night daily.

Avoid fried, chilies and junk food.

Take plenty of water.

Hop, I answered your query.

If you have further query or clarification do write back to us. I will be happy to help.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Suffering from fissures and frequent bowel movements. Suggest some medicine to be taken? 29 minutes later
Thanks Doctor,

Would like to know how can this abdominal bloating can be reduced. Also, whenever I eat food , I feel acidic. How can be relieved. I suffer from sleep disorder too.

As mentioned , about the Lord's procedure, please suggest which kind of surgeon I should approach . Is it Gastro enterology?

What should be the dosage of Rutin? I am 34 and weigh 64.

Answered by Dr. Ramesh M.Vachharajani 1 hour later
Thanks for writing back.
For abdominal bloating or acidity, you may take tablet ranitidine 300 mg twice daily for 4-5 days. You should also exercise regularly and avoid fried and junk food.
For surgical procedure, you need to consult a general surgeon. Rutin and vitamin c are available in combination and available only on your doctor's prescription.
I hope I have answered your query. If you do not have further query or clarification, please rate the answer and close this query.
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor